# SDR 404611062006

- Difficulty date: November 6, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N450QS
- Make and model: Gulstm GIV
- Aircraft serial: 4046
- Aircraft time: 126 hours, 76 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING FLAP RETRACTION, CREW RECEIVED A STAB FAIL CASS MESSAGE.
